| Model Number |
ZXT225 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Weight and ethnicity: unknown, not provided.If explanted; give date: n/a (not applicable).Lens remains implanted.Manufacturer phone number: (b)(4).The intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
A report was received for a study patient who was implanted with a tecnis symfony intraocular lens (iol).The site has noted an axis misalignment on (b)(6) 2021, in the subject's right eye (od).Pre-operative best corrected distance visual acuity (bcdva): 20/30 right eye.Iol axis placement: 90 at time of surgery.At one-month post-op visit on (b)(6) 2021; uncorrected distance visual acuity (ucdva) 20/30, bcdva 20/25 right eye.Iol axis placement 67 (post-op axis).No intervention planned at this time, the subject is satisfied with their vision currently.No additional information provided.